Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Espidase P 650 Mg/10 Mg Tablet Health Feed

Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.

Dr.B.D. Verma 93% (2224ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS), Post Graduate Diploma in Hospitality Administration (PGDHA)
Sexologist, Lucknow
Would it be safe to have aceclofenac paracetamol serratiopeptidase for severe body pain/back pain. Please suggest me.
For body pain only aceclofenac and paracetamol is best serratiopeptidase is used for swelling and inflamation. But if you have body pain, know the region then take medicine is right choice.
5 people found this helpful
Submit FeedbackFeedback

Hello sir i’m suffering from heel spur in my right foot. Can I take aceclofenac paracetamol serratiopeptidase medicine twice or thrice in a week?

MBBS, MS - Orthopaedics
Orthopedist, Delhi
Thanks for query ma'am first of heel spur is not a clinical symptom. It's a radiological finding. So please tell what problem you have because we doctors are taught to treat patients and not x rays regards.
1 person found this helpful
Submit FeedbackFeedback

After taking the medicines (ketorol, cefpodoxime proxetil, aceclofenac, paracetamol and serratiopeptidase tablets) prescribed by my dentist for toothache, I am having stomach ache. Should I stop taking them?

Dr.Rajesh Choda 93% (8374ratings)
Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurvedic Doctor, Zirakpur
After taking the medicines (ketorol, cefpodoxime proxetil, aceclofenac, paracetamol and serratiopeptidase tablets) pr...
These medicine may cause such situations. However your dentist might have also prescribed any antacid or ppis. Pl be careful. Also do not take empty stomach if such med cause you trouble. Pl consult by text or audio call. If pain, trauma etc still exist, may be you have to switch medicine. Pl consult your dentist or physician. However if at all such conditions occur with other anti inflammatory etc too, pl do not hesitate to protect stomach lining and prevent other damages by ayurvedic naturals for antacids. There is no interaction with allopathic and are safe.
Submit FeedbackFeedback

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

Dr.Poonam Patel Vasani 91% (905ratings)
MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke. 4. Exercise daily (aerobics and cardiovascular) 5. Identify your headache trigger and try to avoid it.
11 people found this helpful
Submit FeedbackFeedback

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

Dr.Subhash Tiwari 92% (806ratings)
PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are not excretedin urine. Their overdosage does cause toxicity hence any intake in excess of required quantity is not recommended.
2 people found this helpful
Submit FeedbackFeedback

I have fever last three days and I take paracetamol but I am suffering pain. Please help me.

Dr.Jyoti Goel 93% (7197ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have fever last three days and I take paracetamol but I am suffering pain. Please help me.
Hello, kindly follow health advices given below: Kindly measure your temperature and tell me reading 1. Avoid exertion 2. Take tablet paracetamol 500 mg after food as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal dalia, chapati etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for cbc and consult physician for further management and kindly let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ cold/ burning urine/ stomach pain so that we can confirm cause of fever.
1 person found this helpful
Submit FeedbackFeedback

If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?

Dr.Mukesh P Khatri 89% (152ratings)
BHMS, MD - Homeopathy, MS - Counselling and Psychotherapy
Homeopathy Doctor, Surat
If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?
Get these reports done 1. Cbc (complete blood count) 2. Typhoid report (salmonella titre) 3. Hiv vdrl reports done treatment is targeted after confirmation and cause of complaints all the best waqas.
1 person found this helpful
Submit FeedbackFeedback

I have fever since last three days and took paracetamol but then also I am not recovered. please advise?

Dr.Sucharitra Picasso 93% (13022ratings)
BHMS
Homeopath, Faridabad
I have fever since last three days and took paracetamol but then also I am not recovered. please advise?
Need details of your problem - since when it started? What kind of fever is it? At what time of the day does it rise? Associated complaints? Shivering or chills with it? etc.
1 person found this helpful
Submit FeedbackFeedback

Hi, my temperature is 37.2 I have headache No power I have Little cold I had paracetamol.

MBBS, Craniosacral Balancing, Quantum Touch, Visceral manipulation
Pain Management Specialist, Panchkula
Hi, my temperature is 37.2
I have headache
No power
I have Little cold I had paracetamol.
Sometimes starting of viral infection. U should take paracetamol 2 to 3 times pr day along with rest. If still persists consult a physician. Let me introduce my clinic also. At no meditation clinic, mind management is available which is simple easy less time taking & not available anywhere. Mind becomes a super mind after mind management. What is a super mind - No extra thoughts only useful thoughts, how to face comparison etc. Mind gets free out of stress insecurity in professional/ family life .U can be a super professional, super parent, super student. All this mind comes to know in 1st meeting that yes the above facts are true & possible. Also effects on body r treated with powerful techniques like craniosacral balancing n quantum touch visceral manipulation (especially for digestive system )which act on whole body.
1 person found this helpful
Submit FeedbackFeedback

At how much temperature in f should I consider to take paracetamol 500 mg in fever?

MBBS, House Surgeon - Dept of Urology
General Physician, Chandigarh
At how much temperature in f should I consider to take paracetamol 500 mg in fever?
It is important to know why is there a fever. For that we take clinical history, examination and then run blood tests, simplest of all being cbc. Paracetamol usually is taken by many an over the counter drug and there is usually no regulation on when to start it. If you are having sustained temperature above ~99-99.5 °f, we can start paracetamol for symptomatic relief. It is very important to know the reason behind getting a high temperature. Temperature measured in axilla can be a bit lower than oral. Minimum time to keep the thermometer - 3 mins at the site of measurement. Paracetamol 500 mg/650 mg can be taken 6-8 hrly as per diagnosis made. Self medication is not at all recommended. It does more harm.
1 person found this helpful
Submit FeedbackFeedback